The Inequalities for Quasiarithmetic Means
Jadranka Mićić,
Zlatko Pavić and
Josip Pečarić
Abstract and Applied Analysis, 2012, vol. 2012, 1-25
Abstract:
Overview and refinements of the results are given for discrete, integral, functional and operator variants of inequalities for quasiarithmetic means. The general results are applied to further refinements of the power means. Jensen's inequalities have been systematically presented, from the older variants, to the most recent ones for the operators without operator convexity.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/203145.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/203145.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:203145
DOI: 10.1155/2012/203145
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().